# SDR CA950918020

- Difficulty date: September 8, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Swrngn SA226TC
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 2781032095
- Condition: Cracked
- Location: Hyd Sys
- Stage of operation: DE
- Nature of condition: J, K
- Precautionary procedure: A

## Discrepancy

(CAN)BOTH HYDRAULIC FAILURE LIGHTS ON DURING DESCENT. ON APPROACH NOSE LAND GEAR DID NOT INDICATE DOWN AND LOCKED. CREW HELD, AND AFTER 20 MINUTES LIGHT ON. AIRCRAFT LANDED OK. HYDRAULIC LINE FROM POWER PACK TO GROUND SERVICE FITTING FOUND CRACKED AT RADIUS.
